# SDR ZZDA2008017

- Difficulty date: June 3, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP LOWER NR 2 GALLEY AND 1ST CLASS.  REMOVED AND REPLACED POWER PACK ASSY AT STA 341, OPS CHECKED GOOD REF AMM 33-51.
